# SDR SWAA2023071176349

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N8811L
- Make and model: Boeing 737-8
- Aircraft serial: 42661
- Aircraft time: 6,964 hours, 3,949 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OUTBD. EMER. FLASHLIGHT UNDER F.A. JUMPSEATINOP.<[01] OK TO CONTINUE PER MEL 25-64-02A; TRACKING #143270;[02] REPLACED FWD OUTBD EMER FLASHLIGHT BATTERY IAW AMM 25-64-00. OS CHECK GOOD. THIS CLEARS MEL 25-64-02A.
